# SDR CALA2024100300741

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,763 hours, 10,220 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Transmitter
- Part number: 921745
- Part serial: L7248
- Condition: Faulty
- Location: Fuel Flow
- Part time: 48,358 hours, 11,973 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NO.1 ENGINE FOR FUEL FLOW INDICATION ERRATIC REF AHM 9327445. FOUND INDICATION ERRATIC AT IDLE ABOUT 30LBS UP AND DOWN. NUMBER ONE ENGINE, REMOVED AND REPLACED THE FUEL FLOW TRANSMITTER REFERENCE: TASK 73-31-01-400-803-N01. PERFORMED 5 MINUTE IDLE, LEAK AND OPERATIONAL CHECK GOOD REF POWER PLANT TEST REFERENCE TABLE TASK 71-00-00-800-801-N00. AHM: REPORTING ACTIVE {MMSG: 73-60951}-*FUEL FLOW TRANSMITTER (L ENG) SIGNAL IS OUT OF RANGE.* REQUEST MAINTENANCE TO REF FIM 73-31-00-810-802-N00 & WDM 73-31-71, VERIFY CONDITION & SECURITY OF WIRING HARNESS/CONNECTORS FROM THE EEC TO FFT. CONTINUE WITH FIM AS REQUIRED & RECORD FINDINGS. PLACED XMTR ON ORDER, REF AMM 73-31-01-000(400)-803-N01.   PERFORMED GVI ON WIRE HARNESSES AND CLEANED CONTACTS FROM DM73003C TO DJ730L1B, DM73003K TO DJ73001G, AND DJ730010 TO DM73009, NO OBVIOUS DEFECTS NOTED ON CONDITION AND SECURITY OF WIRE HARNESSES, ENGINE RUN REQUIRES FOR REPAIR CONFIRMATION STEP 2E IN FIM. REF FIM 73-31 TASK 802 PERFORMED TEST NO. 6 PER FIM STEP F REPAIR CONFIRMATION, MAT SHOWS NOT ACTIVE OR LATCHED FOR THE MAINTENANCE MESSAGE. REF FIM 73-31 TASK 802
